On norms of trigonometric polynomials on SU (2)

A. Dooley*, S. K. Gupta

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


A conjecture about the L4-norms of trigonometric polynomials on SU(2) is discussed and some partial results are proved.

Original languageEnglish
Pages (from-to)491-505
Number of pages15
JournalPacific Journal of Mathematics
Issue number2
Publication statusPublished - Oct 1996
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'On norms of trigonometric polynomials on SU (2)'. Together they form a unique fingerprint.

Cite this